# SDR C1HA200685003

- Difficulty date: May 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Aircraft time: 67,490 hours, 35,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOORBEAM 380 RBL 15 TO 48.  FOUND CORROSION OUT OF LIMITS IAW B727 SRM 53-10-1.  CUT OUT DAMAGE AREA IAW B727 SRM 51-10-1.  FAB UP CHORD FROM 7075 T6, ANGLE STRAP IAW B727 SRM 53-10-8 FIG 3.  ALODINE & PRIME IAW B727 SRM 51-10-2.  INSTALLED PARTS IAW B727 SRM 53-10-8 FIG 3.
